# SDR UALA2010021800622

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 38,994 hours, 15,062 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hook And Loop
- Condition: Detached
- Location: O2 Mask Box
- Component: Oxygen Mask
- Component part number: MF20534
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL LAVS - O2 MASK COMPTS - HOOK AND LOOP DETACHED FROM FABRIC, WHICH PUSHES MASKS OUT WHEN DOOR OPENS, MASKS DID NOT DROP IN 'D' LAV. FROM BASE W-U J7589B.  REATTACHED HOOK AND LOOP TO FABRIC, MASK REPACK ON OV-JIC 4R3590091.
